# SDR USAA2011090600006

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 35,707 hours, 13,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER RIGHT AFT OVERWING IS MISSING.  MAINTENANCE INSTALLED LENS COVER AT RIGHT AFT OVERWING EMERGENCY EXIT.
